On the analytic continuation of holomorphic solutions of partial differential equations

Jan Persson Institutt for matematiske realfag, Universitetet i Tromsö

TBD mathscidoc:1701.332541

Arkiv for Matematik, 19, (1), 177-191, 1980.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{jan1980on,
  title={On the analytic continuation of holomorphic solutions of partial differential equations},
  author={Jan Persson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510303669350},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={177-191},
  year={1980},
}
Jan Persson. On the analytic continuation of holomorphic solutions of partial differential equations. 1980. Vol. 19. In Arkiv for Matematik. pp.177-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510303669350.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved